MathSciNet Relay Station
MathSciNet bibliographic data
MR1273047 (96e:22036) 22E65 (46L99 47D03)
Boyer, Robert P. Characters and factor representations of the infinite-dimensional classical groups. J. Operator Theory 28 (1992), no. 2, 281–307.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement